# SDR SWAA2023082487751

- Difficulty date: August 9, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA ABOVE WING BOX CENTER SECTION HAS A CRACKED BREAK PANEL I/B OF FASTENER; BS 540; LBL 1; WL 207<[01] COMPLETED STEPS 1 AND 2; PARTIAL UPDATED STEP 3. UPDATED MEASURENMENT TABLE.;[02] COMPLETED STEP 3.;[03] REPLACED PANEL BREAK AT BS 540 LBL 1 PER SRM 51-40-05; 51-40-02; AND DWG #143A5240. FAULT COMPLETE;[04] UPDATED PARTS AND REFERENCE. FAULT COMPLETE;[05] VERIFIED MEASUREMENT TABLE. VERIFIED CORRECTIVE ACTIONS 1-4 COMPLETE. CARD COMPLETE.
